| Model Number |
MMT-722NAS |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a compromised force sensor system alarm.The customer stated the device was squirting insulin out during manual prime process.The drive support cap was sticking out.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test.However device alarmed motor error during basic occlusion test due to loose or protruded drive support disk.Unable to perform occlusion test, prime or a33 test, excessive no delivery test or verify a33 alarm due to motor error.